Acta Mechanica Sinica
Acta Mechanica Sinica  2011, Vol. 27 Issue (2): 135-151    DOI:
Review  | 
On the generalized Cauchy function and new Conjecture on its exterior singularities
Th.Y. Wu
California Institute of Technology, Pasadena, CA 91125 USA
    PDF Preview
    
 
v
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road, Beijing 100190, China
Telephone: +86-(0)10-62536271   Fax:+86-(0)10-82543907
E-mail: actams@cstam.org.cn
Technical support: Beijing Magtech Co.ltd support@magtech.com.cn